# SDR ASAA2022060938784

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT PIT R/H TRANSITION PANEL STA 727H+15 HAS PUNCTURE. GROUNDED - YES. EVALUATED AFT PIT R/H TRANSITION PANEL STA 727H+15, PUNCTURE .400" IN DIAMETER , OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 PAR 4-A.(4). REMOVED AND FAB NEW REPAIR PART AND DOUBLER AND INSTALLED NEW AFT PIT R/H TRANSITION PANEL STA 727H+15 USING MATERIAL BAC 1496-377 7075-T62 PO: 1014538.1IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5.
